The chern-dold character in cobordisms. i

V. M. Buhštaber

Research output: Contribution to journalArticlepeer-review

29 Citations (Scopus)


The fundamental results of the paper are: a) derivation of formulas for the Chern-Dold character chUand chUin the theory of universal bordisms U*and cobordisms U*, respectively; (b) derivation of the formula of a series over the ring Ω*Uwhich gives addition in the formal group of “geometric” cobordisms, and derivation of the formula for the series kΨkU(u) where u € U2(CPk) and the ΨkUare Adams operators in U* -theory.

Original languageEnglish
Pages (from-to)573-594
Number of pages22
JournalMathematics of the USSR - Sbornik
Issue number4
Publication statusPublished - 30 Apr 1970
Externally publishedYes


Dive into the research topics of 'The chern-dold character in cobordisms. i'. Together they form a unique fingerprint.

Cite this